Limits to some interpolation theorems
Rendiconti del Seminario Matematico della Università di Padova, Volume 54 (1975), p. 201-213
@article{RSMUP_1975__54__201_0,
     author = {Ferro, Ruggero},
     title = {Limits to some interpolation theorems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {54},
     year = {1975},
     pages = {201-213},
     zbl = {0354.02019},
     mrnumber = {444448},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1975__54__201_0}
}
Ferro, Ruggero. Limits to some interpolation theorems. Rendiconti del Seminario Matematico della Università di Padova, Volume 54 (1975) pp. 201-213. http://www.numdam.org/item/RSMUP_1975__54__201_0/

[1] C.C. Chang, Two interpolation theorems, Proceedings of the Rome conference on model theory, Symposia Mathematica, Vol. V, Academic Press, New York (1970), pp. 5-19. | MR 282819 | Zbl 0222.02008

[2] S. Maehara - G. Takeuti, Two interpolation theorems for Π1 1 predicate calculus, Journal of Symbolic Logic, 36 (1971), pp. 262-270. | Zbl 0278.02013